MathSciNet Relay Station
MathSciNet bibliographic data
MR839123 11E45 (11E76)
Datskovsky, Boris; Wright, David J. The adelic zeta function associated to the space of binary cubic forms. II. Local theory. J. Reine Angew. Math. 367 (1986), 27–75.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement